Agenda

2022 Conference Agenda

Please note we are in the process of finalizing the agenda; some session titles and speakers will be updated in the coming days!

Monday, July 11, 2022
9:00-10:00am Registration/Breakfast
10:00am - 11:30am

Pre–Session Workshop:

NIH Grant Session

CSC grantsmanship
Michael Graham Espey (National Cancer Institute, National Institutes of Health)

Senthil Muthuswamy (Harvard Medical School, Beth Israel Deaconess Medical Center)

11:30am-12:30pm

Pre–Session Workshop: 

Meet the Editors / Networking Session / Lunch

Natalie Cain (Cell Reports)
Bailee Sliker (Cancer Discovery)

12:30-1:20pm Lunch
1:20-1:30pm

Welcome & Opening Remarks

1:30-2:15pm

Keynote

Inflammation and Cancer Stem Cells
Jenny Chang (Houston Methodist, Weill Cornell Medical College)

2:15-3:50pm

Druggable Targets – Session Chair:  Claudia Petritsch

Claudia Katharina Petritsch (Stanford)

Targeting clonal heterogeneity in treatment-refractory Glioblastoma with novel and empiric immunotherapies
Sheila Singh (McMaster University)

Therapy Resistance Mechanisms in AML/MDS stem cells
Chris Park (NYU Langone Health)

Short Talks - 10 minutes each

3:50-4:00pm Break
4:00-6:00pm

Developmental - Session Chair: Geoff Wahl

Cell State Plasticity and Cancer
Geoff Wahl (The Salk Institute for Biological Studies) 

Functional Dissection of Stem Cell Lineage Plasticity in the Skin Epithelia
Yejing Ge (MD Anderson Cancer Center)

Sendurai Mani (MD Anderson Cancer Center

Ali Shilatifard (Northwestern University Feinberg School of Medicine)

Short Talks - 10 minutes each

6:00 - 7:30pm Opening Reception and Posters
Cocktails and heavy 
hors d’oeuvres
   
Tuesday, July 12, 2022
8:00 - 9:00am

Breakfast

9:00-10:50am

Metabolism - Session Chair: Quintin Pan

Metabolic Regulation of Cell Fate Decisions
Lydia Finley (MSKCC)

Chris Hine (Case Comprehensive Cancer Center)

Mark Brown (Case Comprehensive Cancer Center)

Abishek Chakraborty (Case Comprehensive Cancer Center)

Short Talks - 10 minutes each

10:50-11:00am Break
11:00 - 11:45 am

Keynote

Metabolic Targeting of Breast Cancer Stem Cells
Max Wicha (University of Michigan Rogel Cancer Center)

11:45am - 12:15pm

Lunch Session

12:15-2:05pm

Radioresistance - Session Chair: Espey/Yu

Daniel Wahl (Michigan)

Jacob Scott (Case Comprehensive Cancer Center)

Reprogramming Tumor-Associated Macrophages to Target Glioma Stem Cells
Shideng Bao (Case Comprehensive Cancer Center)

Short Talks - 10 minutes each

Panel Discussion

2:05 - 2:15pm Break
2:15-4:05pm

Epigenetic Regulation - Session Chair: Angela Ting

Epigenetic Combinations for Targeting Ovarian Cancer Stem Cells
Ken Nephew (Indiana University School of Medicine; IU Simon Comprehensive Cancer Center)

Prostate cancer stem cells in therapy resistance and metastasis
Dean Tang (Roswell Park Comprehensive Cancer Center)

Cancer Stem Cell Epigenetic States - Role for Transcription Factor Expression Repertoire
Hari Easwaran (Johns Hopkins University)

Angela Ting (Case Comprehensive Cancer Center)

Short Talks - 10 minutes each

4:05 - 5:45pm Free time
6:00pm Rock & Roll Hall of Fame
   
Wednesday, July 13, 2022
8:00 - 9:00am

Breakfast

9:00 - 10:50am

Microenvironment 

The Role of Mesothelial Cells in Promoting the Ovarian Cancer Stem Cell Phenotype
Erinn Rankin (Stanford)

The Role of Hypoxia in Breast Cancer Metastasis
Daniele Gilkes (Johns Hopkins University)

Min Yu

Jennifer Yu (Case Comprehensive Cancer Center

Short Talks - 10 minutes each

10:50am - 12:30pm

Lunch and Young Investigator Award Presentations

   
1:15 - 3:05pm

Immune Interaction - Session Chair: Jeff Rosen

CSCs and the Tumor Immune Microenvironment
Jeff Rosen (Baylor College of Medicine)

Alan Wang (MD Anderson Cancer Center)

Myeloid Cells in Perivascular Niche of Glioblastoma 
Delores Hambardzumyan (Icahn School of Medicine)

Justin Lathia (Case Comprehensive Cancer Center)

Short Talks - 10 minutes each